# SDR RAIA980904

- Difficulty date: September 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N570HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41089
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: AIR136070
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 7701 - JFK - DURING GEAR RETRACTION GEAR HANDLE DISAGREEMENT ILLUMINATED.  MAINTENANCE REPLACED LEFT MAIN LANDING GEAR UPLOCK SWITCH.  (M)
